# SDR SWAA2012051403961

- Difficulty date: May 6, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 7,805 hours, 4,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT COVER BROKEN.  REPAIRED LIGHT ASSY IAW AMM.
